Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On an explicit characterization of spherical curves

Author: Yung Chow Wong
Journal: Proc. Amer. Math. Soc. 34 (1972), 239-242
MSC: Primary 53A05
Erratum: Proc. Amer. Math. Soc. 38 (1973), 668.
MathSciNet review: 0295224
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It will be proved that the “explicit characterization” of spherical curves recently obtained by S. Breuer and D. Gottlieb (Proc. Amer. Math. Soc. 27 (1971), pp. 126-127) is, without any precondition on the curvature and torsion, a necessary and sufficient condition for a curve to be a spherical curve. The proof is based on an earlier result of the present author on spherical curves (Monatsh. Math. 67 (1963), pp. 363-365).

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53A05

Retrieve articles in all journals with MSC: 53A05

Additional Information

Keywords: Spherical curve, curvature, torsion, nowhere zero
Article copyright: © Copyright 1972 American Mathematical Society